An analytic proof of the preservation of the up-shifted likelihood ratio order under convolutions
Taizhong Hu and
Zegang Zhu
Stochastic Processes and their Applications, 2001, vol. 95, issue 1, 55-61
Abstract:
The closure property of the up-shifted likelihood ratio order under convolutions was first proved by Shanthikumar and Yao (Stochastic Process. Appl. 23 (1986) 259) by establishing a stochastic monotonicity property of birth-death processes. Lillo et al. (Recent Advances in Reliability Theory: Methodology, Practice, and Inference. Birkhäuser, Boston, 2000, p. 85) made a slight extension of this closure property for any random variables with interval supports by using the result of Shanthikumar and Yao. A new analytic proof of the closure property is given, and the method is applied to establish another result involving the up-shifted hazard rate and reversed hazard rate orders.
Keywords: Likelihood; ratio; order; Hazard; rate; order; Reversed; hazard; rate; order (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(01)00089-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:95:y:2001:i:1:p:55-61
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().